A Weighted Regularity Lemma with Applications

Csaba, Béla, Pluhár, András: A Weighted Regularity Lemma with Applications.
INTERNATIONAL JOURNAL OF COMBINATORICS, 2014. Azonosító: 602657-Terjedelem: 9 p. ISSN 1687-9163 (2014)

[img]
Preview
Text
602657.pdf - Published Version

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF COMBINATORICS
Date: 2014
Volume: 2014
Page Range: Azonosító: 602657-Terjedelem: 9 p
ISSN: 1687-9163
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2604554
DOI id: https://doi.org/10.1155/2014/602657
Date Deposited: 2020. Jun. 17. 13:30
Last Modified: 2020. Jun. 17. 13:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18972

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year